Skip to main content
×
Home
    • Aa
    • Aa

A characterization of 2-square Ultrafilters

  • Ned I. Rosen (a1)
  • DOI: http://dx.doi.org/10.2307/2273558
  • Published online: 01 March 2014
Abstract
Abstract

The class of 2-square ultrafilters on ω equals the union, for n ≥ 1, of the classes of strictly n Ramsey ultrafilters on ω.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[Bl]A. Blass , Ultrafilter mappings and their Dedekind cuts, Transactions of the American Mathematical Society, vol. 188 (1974), pp. 327340.

[B0]D. Booth , Ultrafilters on a countable set, Annals of Mathematical Logic, vol. 2 (1970/1971), pp. 124.

[D]M. Daguenet , Ultrafilters à la facon de Ramsey, Transactions of the American Mathematical Society, vol. 250 (1979), pp. 91120.

[K]A. Kanamori , Ultrafilters over a measurable cardinal, Annals of Mathematical Logic, vol. 10 (1976), pp. 315356.

[R]N. Rosen , Weakly Ramsey P points, Transactions of the American Mathematical Society, vol. 269 (1982), pp. 415428.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×